Table of Contents Author Guidelines Submit a Manuscript
International Journal of Dentistry
Volume 2012, Article ID 407023, 12 pages
http://dx.doi.org/10.1155/2012/407023
Review Article

The Prevalence of Root Sensitivity following Periodontal Therapy: A Systematic Review

Centre for Adult Oral Health, Institute of Dentistry, Barts and the London School of Medicine and Dentistry, Queen Mary University, London E1 2AD, UK

Received 19 September 2012; Accepted 2 October 2012

Academic Editor: Michelle A. Chinelatti

Copyright © 2012 Y. H. Lin and D. G. Gillam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. H. Lin and D. G. Gillam, “The Prevalence of Root Sensitivity following Periodontal Therapy: A Systematic Review,” International Journal of Dentistry, vol. 2012, Article ID 407023, 12 pages, 2012. https://doi.org/10.1155/2012/407023.